MAUDE Adverse Event Report: TORNIER S.A.S. RHS RADIAL HEAD DIA 18MM; SEMI-CONSTRAINED CEMENTED ELBOW PROSTHESIS

TORNIER S.A.S. RHS RADIAL HEAD DIA 18MM; SEMI-CONSTRAINED CEMENTED ELBOW PROSTHESIS
Model Number DTJ301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned as it remains implanted.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported that patient (b)(6) had a post-operative complication due to abnormal or persistent pain, defined as "continuing pain at the elbow", 8 months after primary surgery.Treatment / medication: blood tests and x-ray.Ae outcome: resolved without sequelae.

Brand Name
RHS RADIAL HEAD DIA 18MM
Common Device Name
SEMI-CONSTRAINED CEMENTED ELBOW PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
janice mithouard
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
476613500
MDR Report Key13155600
Report Number3000931034-2022-00001
Device Sequence Number17163507
Product Code JDB
UDI-Device Identifier03700386927034
UDI-Public03700386927034
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060438
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDTJ301
Device Catalogue NumberDTJ301
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2021
Initial Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale
Patient Weight95 KG